# SDR DALA1250513733

- Difficulty date: September 18, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 33,169 hours, 17,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5505
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE FOUND TO BE CORRODED AT SEVERAL LOCATIONS FROM STA 967, BL0 - LBL 8. REPAIRED IAW SRM 53-00-51, REPAIR 1.
